# SDR CALA9701472

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.25 PREVIOUSLY STOP DRILLED CRACK AT INBOARD LEADING EDGE OF RIGHT WING NR 6 SLAT.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-50-3.
